Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods, heavy bleeding. How to get regular periods?

hi doc my name is sujatha my problem is irregular periods till last feb 2nd my periods are regular bt on feb 14th i use an ipill so i got a peroid on feb 23rd and i use a ipill on march 4th and i got nxt period on mar9th why it is causing like that and how many months it will continue irregular perods like this and its bleeding little bit heavy also please solve my problem get my back regular peroids
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

I-pill is an emergency contraceptive pill. You got withdrawal bleeding within 7-10 days of taking the pill. It is quite common and natural phenomena.

Your irregular period is due to hormonal imbalance, caused by taking the pill in regular interval. There are some other reasons like stress, over wt, ovarian cyst, pelvic infection etc. Kindly consult with gynecologist to proceed some investigations to rule out the underlying etiology.

Use combined OCP instead of emergency pill if you have practiced regular sex. It regularizes your period and gives highest protection.

Good luck.

Answered: Fri, 2 Aug 2013
I find this answer helpful
General & Family Physician Dr. Naveed Rehman's  Response
Welcome to HealthCare Magic

Hope you are doing good. As you are using ipill it is an emergency contraceptive pill. The side effect of ipill are you can have chances of unexpected vaginal bleeding, but this is not dangerous and should clear up by the time you have your next period. i-pill might also cause your next period to come early or later than normal (Irregular Periods).

You can use many drugs like Provera (medroxyprogesterone acetate) each of them have there own side effect you can start it after your Familiy gynecologist advise you that. Do not use any Medicine with out proper examination of your gynecologist.

I Hope have answered your Query. Feel free to ask if you have any query. Wish you good health. Regards

Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor